Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44985
DC FieldValueLanguage
dc.contributor.authorAraújo, Adérito-
dc.contributor.authorBarbeiro, Sílvia-
dc.contributor.authorGhalati, Maryam Khaksar-
dc.date.accessioned2017-12-14T14:37:53Z-
dc.date.issued2017-
dc.identifier10.4208/cicp.OA-2016-0110-
dc.identifier.urihttp://hdl.handle.net/10316/44985-
dc.description.abstractIn this work we discuss the numerical discretization of the time-dependent Maxwell's equations using a fully explicit leap-frog type discontinuous Galerkin method. We present a sufficient condition for the stability and error estimates, for cases of typical boundary conditions, either perfect electric, perfect magnetic or first order Silver-Müller. The bounds of the stability region point out the influence of not only the mesh size but also the dependence on the choice of the numerical flux and the degree of the polynomials used in the construction of the finite element space, making possible to balance accuracy and computational efficiency. In the model we consider heterogeneous anisotropic permittivity tensors which arise naturally in many applications of interest. Numerical results supporting the analysis are provided.por
dc.language.isoengpor
dc.publisherGlobal Science Press; Cambridge University Presspor
dc.relationinfo:eu-repo/grantAgreement/FCT/5876/147205/PTpor
dc.rightsembargoedAccess-
dc.titleStability of a Leap-Frog Discontinuous Galerkin Method for Time-Domain Maxwell's Equations in Anisotropic Materialspor
dc.typearticle-
degois.publication.firstPage1350por
degois.publication.lastPage1375por
degois.publication.issue05por
degois.publication.titleCommunications in Computational Physicspor
dc.relation.publisherversionhttps://doi.org/10.4208/cicp.OA-2016-0110por
dc.peerreviewedyespor
dc.identifier.doi10.4208/cicp.OA-2016-0110por
degois.publication.volume21por
dc.date.embargo2018-06-12T14:37:53Z-
uc.controloAutoridadeSim-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.deptFaculdade de Ciências e Tecnologia, Universidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.parentdeptUniversidade de Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.researchunitCenter for Mathematics, University of Coimbra-
crisitem.author.orcid0000-0002-9873-5974-
crisitem.author.orcid0000-0002-2651-5083-
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
AraujoBarbeiroGalati2017.pdf5.96 MBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

1
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

1
checked on Nov 7, 2019

Page view(s) 10

823
checked on Jan 23, 2020

Download(s)

84
checked on Jan 23, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.